MAUDE Adverse Event Report: MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC IRELAND EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-34
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Malposition of Device (2616); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the implant of a transcatheter aortic valve, a balloon aortic valvuloplasty was performed due to patient calcification.Upon 80% deployment of the valve, it was reported that the system dislodged aortic.The valve was subsequently recaptured.It was reported that dislodgement continued to occur multiple times at 80% deployment, so the system was withdrawn from the patient.Another pre-implant bav was performed due to the prior dislodgements.Upon 80% deployment of the second valve, it was determined that the positioning was too high relative to the target implant depth of 0-1 millimeters (mm) on the non-coronary cusp (ncc) and above the annular plane on the left coronary cusp (lcc), it was determined necessary to recapture the valve.Upon the attempted recapture, the deployment knob was turned too quickly, resulting in inadvertent deployment of the valve.The valve ultimately dislodged to above the sinotubular junction (stj) on the ncc and 1-2 mm below the stj on the lcc, resulting in embolization.Subsequently, the valve was snared into the ascending aorta.A third valve was opened and used to complete the procedure.It was reported that a 90 minute procedural delay occurred as a result.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: e vfxplus-34, serial/lot #: (b)(6), ubd: 11-apr-2027, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implant of a transcatheter aortic valve, a balloon aortic valvuloplasty was performed due to patient calcification.Upon 80% deployment of the valve, it was reported that the system dislodged aortic.The valve was subsequently recaptured.It was reported that dislodgement continued to occur multiple times at 80% deployment, so the system was withdrawn from the patient.Another pre-implant bav was performed due to the prior dislodgements.Upon 80% deployment of the second valve, it was determined that the positioning was too high relative to the target implant depth of 0-1 millimeters (mm) on the non-coronary cusp (ncc) and above the annular plane on the left coronary cusp (lcc), it was determined necessary to recapture the valve.Upon the attempted recapture, the deployment knob was turned too quickly, resulting in inadvertent deployment of the valve.The valve ultimately dislodged to above the sinotubular junction (stj) on the ncc and 1-2 mm below the stj on the lcc, resulting in embolization.Subsequently, the valve was snared into the ascending aorta.A third valve was opened and used to complete the procedure.It was reported that a 90 minute procedural delay occurred as a result.Additional information was received that the deployment knob was turned in the wrong direction upon attempting to recapture which led to the inadvertent deployment.
 
Additional Manufacturer Narrative
Updated: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23783103
Report Number9612164-2025-06141
Device Sequence Number10144694
Product Code NPT
UDI-Device Identifier00763000365684
UDI-Public(01)00763000365684(17)260313(10)0012185675
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model NumberD-EVOLUTFX-34
Device Catalogue NumberD-EVOLUTFX-34
Device Lot Number0012185675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/21/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/16/2026
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight88 KG